# SDR UHLA2014090100584

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 12,507 hours, 9,716 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Aft Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, MASTER WARNING FOR AFT PAX DOOR OPEN ILLUMINATED.  MFD SHOWED L2 DOOR AMBER WITH A BLACK X.  FOLLOWED QRH, DOOR WAS SHOWING GREEN INDICATIONS AND PRESSURE WAS NORMAL.  MESSAGE CYCLED ON AND OFF APPROXIMATELY 10 TIMES.  INSPECTED DOOR SEALS AND DOOR LOCKING MECHANISM.  FOLLOWED FIM TASK 52-72-00-810-804A AND PERFORMED L2 DOOR OPS CHECK AND FOUND NO DEFECTS.
